Dichotomous preferences and the possibility of Arrovian social choice
AbstractNo abstract is available for this item.
Download InfoIf you experience problems downloading a file, check if you have the proper application to view it first. In case of further problems read the IDEAS help page. Note that these files are not on the IDEAS site. Please be patient as the files may be large.
Bibliographic InfoArticle provided by Springer in its journal Social Choice and Welfare.
Volume (Year): 26 (2006)
Issue (Month): 3 (June)
Contact details of provider:
Web page: http://link.springer.de/link/service/journals/00355/index.htm
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
- Inada, Ken-Ichi, 1969. "The Simple Majority Decision Rule," Econometrica, Econometric Society, vol. 37(3), pages 490-506, July.
- Shin Sato, 2012. "On strategy-proof social choice under categorization," Social Choice and Welfare, Springer, vol. 38(3), pages 455-471, March.
- Yukinori Iwata, 2009. "Consequences, opportunities, and Arrovian impossibility theorems with consequentialist domains," Social Choice and Welfare, Springer, vol. 32(3), pages 513-531, March.
- Ju, Biung-Ghi, 2011. "Collectively rational voting rules for simple preferences," Journal of Mathematical Economics, Elsevier, vol. 47(2), pages 143-149, March.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Guenther Eichhorn) or (Christopher F Baum).
If references are entirely missing, you can add them using this form.